(Natural News) Count Brazilian reporter Rafael Silva in the growing list of people who suffered life-threatening side effects after getting injected with the Wuhan coronavirus (COVID-19) vaccine. Just days after boasting on Twitter that he got his third COVID-19 vaccine dose, the 36-year-old Silva collapsed during a live news presentation.
Silva was rescued by the Mobile Emergency Care Service and taken to Humanitas Hospital where he and is now at the intensive care unit. While on the ambulance, Silva suffered five more cardiac arrests. (Related: CDC reports 8 cases of myocarditis in young students who received Pfizers COVID-19 vaccine.)
According to his colleague Kadu Lopez, the presenter of Jornal das 7 was extubated but conscious. “He talked to his mother, his brother, even asked to go to the bathroom,” reported Lopes during the “Alterosa Alerta” show on Jan. 4. “We are very happy with this news.”
Despite what happened, so-called experts said COVID-19 vaccine has nothing to do with his cardiac arrests.
CDC misled public: myocarditis not rare and mild
Sara Middleton, a staff writer for Natural Health 365, said the Centers for Disease Control and Prevention (CDC) misled the public regarding the severity of side effects of the mRNA COVID-19 vaccines under the emergency use authorization. One of the side effects is myocarditis, a type of heart inflammation.
The CDC said cases of myocarditis are mild, but a mother told Children’s Health Defense that his son, who was vaccinated with Pfizer, struggled with myocarditis. The distraught mother, who witnessed his son gasping for breath due to heart inflammation, lamented the lack of education regarding the true effects of vaccine.
Middleton wrote about the case of 14-year-old Aiden Jo. Previously healthy but had asthma as pre-existing condition, the boy was vaccinated with Pfizer. A few weeks later, he complained of chest pain and difficult breathing.
Aiden’s mother Emily rushed his son to the hospital where he was ultimately treated for heart inflammation. (Related: Tragic: Double-vaxxed 13-year-old dies from “unexplained cardiac arrest.”)
Emily was aware of the possible effects of the vaccine, but she was made to believe that the adverse effect was rare and mild. “What they didn’t explain is that mild means hospital care and follow-up care indefinitely. “Aiden’s cardiologist told us no case of myocarditis is mild.”
The boy is now facing life-long problems with his heart and no longer able to play with his friends because he easily gets tired. Due to Aiden’s condition, Emily said her family incurred thousands of dollars in medical bills despite having insurance. Myocarditis is not covered by the National Vaccine Injury Compensation Program.
“The Countermeasures Injury Compensation Program only covers if you’re incapacitated, wheelchair-bound or dead,” said Emily.
Meanwhile, Pfizer CEO Albert Bourla alleged that the people who spread “misinformation” about the COVID-19 vaccine are “criminals who have costed millions of lives.”
Bourla also said that people are going to need a fourth shot sooner than expected. The Pfizer CEO told CNBC that his company is further studying the omicron variant to prepare for a fourth vaccine shot that will further boost the profit of the pharmaceutical company.
Originally, Bourla said it will take a year after getting the third shot before people should have the fourth jab but the timeline now must be moved closer due to omicron. Experts remain unconvinced that booster doses are needed, noting that Pfizer and other Big Pharma companies are set to make huge earnings with the boosters.
Watch the video below to learn more about the side effects of COVID-19 vaccines.
This video is from The Prisoner channel on Brighteon.com.
Follow Pandemic.news for more news and information related to the coronavirus vaccines.